Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Please Help my meds are causing me lots of problems
    avatar
    An_249987 posted:
    Greetings,
    My diagnosis is Bipolar 2 with anxiety issues and PTSD. I also stuffer from fibromyalgia. Currently I am taking 15mg Zyprexa Zydis, 50mg prestiq, 1mg xanax 3 times and 10mg adderall twice a day as well as my meds for fibro. neurton, flexerell and loratab. People are constantly telling me I seem "out of it" or that my speech is slurred, even when I feel fine. My question is: If that is the case should I be working? Is the combination of the medications making this occur. My life is in a serious downward spiral even though I try like hell to make things better. Over the last year I have been fired from 2 jobs and that has never been I problem for me. Do symptom get harder to control the older you get? Please help me,I feel like I'm about to lose it. I have already lost so much, jobs, my car, friends. I have not had any thought of harming myself or others. just need to figure out what is causing this problem because it is effecting my life in a very bad way. i had to move back in with my parents which also includes my stepsister and her kids. They cause me anormous amounts of stress. The entire living situation is so stressful I feel like it's making everything else worse.Please help. I did try to tell my doctor but he just turn around and wrote a script for Haldol . Which I am terrified to take! I need somebody to point me in a direction that will help me understand why these things (slurred speech, "out of it" , thick tongue, loss of balance etc.)
    Reply
     
    avatar
    slik_kitty responded:
    go see another doc. the signs you talk of sound like you are over medicated, and adding more meds isn't going to help. you need a revamp of your meds. if what you are taking isn't working and they make you feel this way, then you need to be taking different meds. welcome to the group.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    Screen out people who can't seem to "get it"....
    There are some people who can't or won't understand at all. My wife is bipolar, and some people are more understanding than others. We ... More
    Was this Helpful?
    37 of 43 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.